# SDR HEEA967813

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206075187001
- Condition: Cracked
- Location: Cockpit Dual Ind
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR IS CRACKED.  (GLASS IS CRACKED)
